Did anyone keep falling hair a year after chemotherapy? I had my hair grow back a couple months after the last treatment of chemo but after a few months after, hair starting to fall off again especially at the top area, feel really sad and annoyed. Any similar experience or recommendation?
My hair did the same thing! I found out it was the Arimidex I was taking. It also can cause hair loss.
I'm 4 months out of chemo (A/C and taxol) and have lost my eyelashes and eyebrows twice since they first grew back. I'm not losing my hair, but it's basically stopped growing. I'm triple negative, so no other drugs are causing this.
I am taking tamoxifen, wonder if that's the cause but thank you for the responses.
@Yarn thank you, that is sweet!
Did you colour it? My oncologist told me not to colour it for at least six months. She said it could fall out. I'm so sorry about you losing your hair. I have a friend who has issues with her hair falling out. She told me last year to get sunshine on my head( but of course be careful of burning.) I would swim and work in the yard a little each day. Stress can also cause hair loss. It is sad to lose your precious hair after you finally get it back! I hope it comes in quickly!xoxo
We never share your personal information with anyone.